Armenian Journal of Mathematics

On normal solvability of a Dirichlet's type problem for improperly elliptic equation third order

Hayrapetyan, H. and Meliksetyan, P. (2009) On normal solvability of a Dirichlet's type problem for improperly elliptic equation third order. Armenian Journal of Mathematics, 2 (1). pp. 13-27. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
181Kb

Abstract

We consider Dirichlet type problem in upper half-plane for improperly elliptic equation $u_{z\bar{z}^2}=0$, with boundary functions from the class $L^1(\rho)$ $(\rho=(1+|x|)^{-\alpha}, \alpha\geq0)$. The solutions of the problem are obtained in explicit form.

Item Type:Article
Subjects:35-xx Partial differential equations
31-xx Potential theory
ID Code:82
Deposited By:Professor Anry Nersesyan
Deposited On:23 Feb 2009 13:21
Last Modified:19 Apr 2011 02:23

Repository Staff Only: item control page